MathSciNet Relay Station
MathSciNet bibliographic data
MR1420560 46L55 (22D25 46L05 46L80)
Laca, Marcelo; Spielberg, Jack Purely infinite $C^*$-algebras from boundary actions of discrete groups. J. Reine Angew. Math. 480 (1996), 125–139.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement